# SDR SIMA20170319003

- Difficulty date: March 19, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 33,231 hours, 28,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT REAR FUSELAGE SKIN CRACK JUST AFT OF FRAME 75, ABOVE STRINGER 2L. PERFORMED PERMANENT REPAIR OF LT REAR FUSELAGE SKIN JUST AFT OF FRAME 75 ABOVE STRINGER 2L IAW SRM 53-31-01.
